# SDR SIMA200620813

- Difficulty date: July 14, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 9,522 hours, 8,457 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION, FOUND CARGO DOOR CENTER SILL TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 33, CHAPTERS 51-20-01, 03, 51-40-02, 04, 06 AND EMB CPM, CPM-145/1132 REV 13, CHAPTER 51-21-04, 05 AND 06.  RETURNED AIRCRAFT TO SERVICE.  (M)
